MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133MX TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133MX TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE
Catalog Number 133MX-16-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation was tissue expander leak.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported tissue expander was "leaking from the safe zone." device has been explanted.This record is for the left side.
 
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: black mold like appearance and opening curved on anterior leak test and microscopic analysis was performed which identified: striated punctured on anterior, striated opening on anterior and striated punctured on insert.Based on the device analysis the final assessment is: a striated opening on anterior due to surgical damage consist in the use of some surgical tool.A striated punctured on anterior and insert assembly due to surgical damage like consist in the use of some surgical tool.A sharp opening on suture tab due to an unidentified (tear) opening.
 
Event or Problem Description

Brand Name
STYLE 133MX TISSUE EXPANDER WITH SUTURE TAB
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key8951026
Report Number9617229-2019-11127
Device Sequence Number16762054
Product Code LCJ
UDI-Device Identifier10888628004511
UDI-Public10888628004511
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K102806
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2022
Device Catalogue Number133MX-16-T
Device Lot Number3278155
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2019
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer10/23/2019
Initial Report FDA Received Date08/30/2019
Supplement Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;